sleeping too much
Sep 27, 2007
I am a 59 years old woman from Africa just diagonsed with HIV and cd4 134. Three weeks ago was put on med ( epifivrafine and Lumidavine). I feel so tired and sleepy almost sleeping all day. I also have some pain on my right leg. Will this go away? How long will I be like this? Thank you
Response from Dr. Henry
I am not familiar with those particular medications or spelling. If you are taking efavirenz (often called Strocrine) then sleep problems for the first 4-6 weeks are very common and perhaps more so in African or African American women due to higher drug levels. Fatigue is fairly common as well during the early months of therapy which is frustrating since everyone expects to simply feel better. I hope the regimen you are on contains 3 HIV medications versus two since 3 are usually more effective though sometimes 2 is all that is available. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Touching A Bloody Scab?
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Red Bumps On The Vaginal Area With White Heads On Them
- 14 Months After Possible Exposure Results Non Reactive
- Can Hiv Be Transmitted In Makeup?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.